MAUDE Adverse Event Report: STRYKER-COMMUNICATIONS VISUM BLADE LIGHT HEAD ASSEMBLY 5 POLE; LIGHT, SURGICAL, CEILING MOUNTED

STRYKER-COMMUNICATIONS VISUM BLADE LIGHT HEAD ASSEMBLY 5 POLE; LIGHT, SURGICAL, CEILING MOUNTED
Catalog Number P22310
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the or9 light heads is not working and is disconnected.One light head was completely disconnected from the cardanic arm leaving the cables exposed.There were no reported injuries or adverse consequences.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
On 01/31/2025, it was reported that the visum blade lighthead was disconnected from the cardanic arm and hanging from the cabling.Further, it was reported that the cable cover was missing from the end of the cardanic arm.Extensive damage was observed at the cardanic joint, with a web of fractures present and chunks of material missing.This was remedied by replacing the lighthead and cardanic.This identified failure mode does not currently exceed any threshold and will continue to be monitored.The most likely root cause is due to wear and tear, exacerbated by the improper cleaning procedures.
 
Event or Problem Description

Brand Name
VISUM BLADE LIGHT HEAD ASSEMBLY 5 POLE
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer (Section G)
STRYKER-COMMUNICATIONS
571 silveron blvd
flower mound TX 75028
Manufacturer Contact
kimberly lynch
571 silveron blvd
flower mound, TX 75028
9724107100
MDR Report Key21496090
Report Number0002031963-2025-00001
Device Sequence Number20773852
Product Code FSY
UDI-Device Identifier07613327061178
UDI-Public07613327061178
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132747
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberP22310
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date02/28/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown